# SDR SWAA2025120428766

- Difficulty date: October 26, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE FLOOR STRUCTURE, BS 695 AND RBL 1.  REPLACED ANGLE AND FASTENERS IAW SRM 51-40-02-0G-0, SRM 51-10-02, ITEM 9, AND DWG 273A9110, SHEET 6, REV A.
